MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR
Model Number 398493
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This device was removed at patient request due to complaint of discomfort.
 
Additional Manufacturer Narrative
Discomfort was observed following the implantation of this biotronik device.Therefore, the device as received was visually inspected.The visual inspection revealed no external anomalies.The quality documents accompanying the manufacturing process for this device were re-investigated and all production steps were performed accordingly.In particular, the final acceptance test proved the device functions to be as specified.In conclusion there was no indication of a material or manufacturing problem.

Brand Name
BIOMONITOR 2-AF
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key16526089
Report Number1028232-2023-01211
Device Sequence Number11402182
Product Code MXD
UDI-Device Identifier04035479135522
UDI-Public(01)04035479135522(17)200331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152995
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number398493
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexUnknown